MAUDE Adverse Event Report: ZIMMER GMBH G7 VIT E HIGH WALL LNR 36MM G; VIVACIT HIP IMPLANT

ZIMMER GMBH G7 VIT E HIGH WALL LNR 36MM G; VIVACIT HIP IMPLANT
Model Number N/A
Medical Device Problem Codes Material Erosion (1214); Noise, Audible (3273); Migration (4003)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 36mm i.D.Size g high wall liner item # 30123607 lot #64591563 modular neck p1 12/14 neck taper use with +0 heads only item #00784801301 lot #65438281 unknown cup item #unknown cup item and lot #unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a patient underwent a left hip revision approximately two months post implantation due to instability, pain, squeaking, popping, and stiffness.Radiographic images indicated migration of head.During the revision, when the head was removed, metallosis and erosion were noted.The head, neck, and liner were exchanged without complications.The stem and cup remain implanted.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Event or Problem Description
It was reported that a patient underwent a left hip revision approximately two months post implantation due to instability, pain, squeaking, popping, and stiffness.Radiographic images indicated migration of head.During the revision, when the head was removed, metallosis and erosion were noted and a liner disassociation from cup was noted.The head, neck, and liner were exchanged without complications.The stem and cup remain implanted.Due diligence is complete for this complaint; to date, the product has not been received and no additional information is required.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: updated: b5; g3; h2; h3; h6;d10.Corrected: d1;d2; d3, d4 ;h4.Upon reassessment of the reported event, it was determined that this event was reported on mdr360586 (0001822565 - 2024 - 00085 - 2).The initial report was forwarded in error and should be voided.

Brand Name
G7 VIT E HIGH WALL LNR 36MM G
Common Device Name
VIVACIT HIP IMPLANT
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key18778981
Report Number0009613350-2024-00057
Device Sequence Number14228571
Product Code LPH
UDI-Device Identifier00889024520509
UDI-Public(01)00889024520509(17)241130(10)64591563
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model NumberN/A
Device Catalogue Number30123607
Device Lot Number64591563
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00877503602 BIOLOX HEAD LOT 3157992; SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale
Patient Weight121 KG